# SDR GLBA97061

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UX
- Make and model: Beech 1900D
- Aircraft serial: UE210
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eva Tube
- Condition: Chafed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GRI - RIGHT 'BLEED AIR FAIL' IN FLIGHT.  MAINTENANCE REPAIRED EVA TUBING IN RIGHT WING LEADING EDGE.  (M)
